Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Nonselfadjoint fourth order differential equations with conjugate points


Author: Kurt Kreith
Journal: Bull. Amer. Math. Soc. 80 (1974), 1190-1192
MSC (1970): Primary 34C10
DOI: https://doi.org/10.1090/S0002-9904-1974-13671-2
MathSciNet review: 0361245
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. P. Hartman and A. Wintner, On disconjugate differential systems, Canad. J. Math. 8 (1956), 72-81. MR 17, 611. MR 74595
  • 2. W. T. Reid, Oscillation criteria for linear differential systems with complex coefficients, Pacific J. Math. 6 (1956), 733-751. MR 18, 898. MR 84655
  • 3. W. T. Reid, A disconjugacy criterion for higher order linear vector differential equations, Pacific J. Math. 39 (1971), 795-806. MR 46 #7632. MR 308518
  • 4. K. Kreith, Disconjugacy criteria for nonselfadjoint differential equations of even order, Canad. J. Math. 23 (1971), 644-652. MR 44 #5557. MR 288359
  • 5. K. Kreith, A nonselfadjoint dynamical system, Proc. Edinburgh Math. Soc. 19 (1974), 77-87. MR 342768
  • 6. William M. Whyburn, On Self-Adjoint Ordinary Differential Equations of the Fourth Order, Amer. J. Math. 52 (1930), no. 1, 171–196. MR 1506751, https://doi.org/10.2307/2370655
  • 7. W. Leighton and Z. Nehari, On the oscillation of solutions of selfadjoint linear differential equations of fourth order, Trans. Amer. Math. Soc. 89 (1958), 325-377. MR 102639
  • 8. K. Kreith, A dynamical criterion for conjugate points, Pacific J. Math, (to appear). MR 379984

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 34C10

Retrieve articles in all journals with MSC (1970): 34C10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13671-2

American Mathematical Society